It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-26-2012, 01:18 PM   #1
Newbie
(male)
 
Join Date: Dec 2012
Posts: 1
Azzuri21 HB User
Thyroid meds gave me cold feet and coarse hair?

I took thyroid medication (armour) a few years ago becuase I had a TSH of 2.5 and had really low energy etc. etc. However, it gave me bad heart palpitations and I couldn't sleep properly, so I lowered the dose, but what find that I only felt good for a couple hours at a time. In the end I stopped the meds and found that within a few days I had really cold feet, coarse hair and low energy that wouldn't go away, and I've been trying to fix that ever since.

I recently had my T3 and T4 tested and my T3 came back at 1176 (470-1750) and my T4 was 739 (430-3200) so I was prescribed sustained release T3 medication, along with BioThy tablets.

My DHEA also came back low at 55 (100-2000)

I also just stared taking 15mg of DHEA cream every day.

Do you think I'm on the right track with what I'm doing now?

 
Reply With Quote
Old 12-27-2012, 07:49 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,274
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Thyroid meds gave me cold feet and coarse hair?

You're mistaken in thinking Armour caused your coarse hair and cold feet, but those are very common symptoms of untreated or inoptimally treated hypothyroidism.

Those are the oddest T3 and T4 ranges I've ever seen, unlike any I've seen in any part of the world. I'm not quite sure what to make of them. But if your results and ranges are as you've reported them, you shouldn't be taking any T3 medication, slow release or otherwise, because your T3 is above range. It's your T4 that too low, and it's the hormone you should be taking.

The "thyroid support" product will only help if you're deficient in the minerals it contains. Most cases of hypothyroidism are not caused by deficient tyrosine, iodine, or selenium - the main ingredients in the product. If you have autoimmune thyroiditis, the iodine can actually make you feel worse.
__________________
"We can complain because rose bushes have thorns, or rejoice because thorn bushes have roses." Abraham Lincoln
~~~~~~~~~~~~~~~~~~~~~~~~

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!